# SDR JIK2009F00000

- Difficulty date: April 15, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N3555D
- Make and model: Piper PA-31-350
- Aircraft serial: 318052059
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Switch
- Part number: 597668
- Condition: Defective
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE PILOT EXPERIENCED UNCONTROLLED ELEVATOR NOSE DOWN TRIM.  HE HAD TO FORCE THE TRIM WHEEL TOWARD THE NOSE UP TRIM, AND PULL THE ELECTRIC TRIM CIRCUIT BREAKER TO REGAIN FULL CONTROL OF THE ACFT TRIM.  DURING TROUBLESHOOTING, MX FOUND A DEFECTIVE TRIM SWITCH THAT WHEN BUMPED WOULD INTERNALLY STICK TO THE TRIM POSITION SELECTED.  MX REPLACED THE ELEVATOR TRIM SWITCH PN 597668 TO RESOLVE THE PROBLEM.  (K)
